Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'neurontin'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!
  • Coronavirus: Because You Don’t Have Enough Crap On Your Mind
    • I Need An Adult!: Where to Find Accurate Information
    • Has Anyone Told the Amish?: Covid-19 in the Media
    • Social Distancing: I’ve Never Felt Closer to You
    • Telemedicine: Is This Thing On? Getting the Most Out of Screen Time With Your Doctor
    • Oh, No, I Couldn’t... Well, Maybe Just One More: Hoarding. Or, uh, Being Prepared
    • Casual Everyday: How to Stop Watching Cat Videos and Get Some Work Done At Home
    • Absolutely No One Walked Into a Bar: Best of Coronavirus Humor
    • But I Need a Damn Haircut: When You Don’t Have the Virus, But You’re Still Falling Apart
    • Countin’ Flowers On the Wall: So Bored We Need a Board For It

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 5 results

  1. Hi guys, So I'm withdrawing from Gabapentin 900 mg. I'm down to 300 mg every second day. About a month and a half ago I tried going from 300 every day to 300 every second day - skipping a dose every other day. At first it went just fine, but then at the second week mark i started getting really depressed and began crying all the time. I then went back up to 300 every day and I started feeling better again. Two weeks ago i went back down to 300 mg every other day, and again the first week was fine, but now I am experiencing the same thing all over again. So - I know this is a popular question - but is this just withdrawal or is it a relapse? I am not otherwise experiencing any other symptoms. Has any of you gone through gabapentin/neurontin withdrawal? And has anyone else experienced this pattern? I am taking it for bipolar disorder NOS and anxiety, but it hasn't really helped that much. I am also on Mirtazapine and Depakote
  2. Hi, I am hyper sensitive to meds and am being treated for vestibular migraine. My neurologist said I can start with 100mgs of Gaba at night or break in half 300mg tablet of Gralise (Gaba ER). He is one of the top, well-renowned doctors that treats my migraine spectrum, so at first I did not question his option of breaking Gralise in half. However, after viewing the manufacturer's video on how it is processed, I am a little concerned (safety, processing, absorbtion, etc.) about this method. He does titrate patients up on Effexor by counting the beads, preferably using the brand version, and is creative with other ER versions of drugs. BUT, still apprehensive. Has anyone tried Gralise, broken it in half and/or could suggest a best course (Gralise 300/half or Gaba 100) given the circumstances? Thanks - C
  3. Could taking Neurontin for extended periods of time actually cause neuropathy or nerve pain? I took 1800 mg per day for a couple of years off label for anxiety. Then a couple of years ago my doctor decided to wean me off Neurontin to try other things as I was having too many side effects. Ever since then I have had a lot of weakness/numbness and weird pain in my thighs, along with mild twitching, and burning pain in my lower legs like there's ants crawling around inside me. I never had any problems like this prior to taking it and it only started when I stopped taking it. It's been over a year since I got off it completely and the symptoms only continue to worsen. Could I have induced this condition taking neurontin off label like that and by stopping it my brain overreacted or something strange like that? It did cause significant edema when I was on it. Could that have put pressure on my nerves?
  4. I took appx. 800mg of gabapentin tonight (PRN for anxiety, not a good night) and I have the killer munchies. Anxiety is gone, but I feel all wired up and so not ready for sleep. I'm eating my weight in pasta and I'm so not happy about it. I have some issues with keeping food in my stomach long enough to digest it, but I don't feel the urge to purge on gaba, which is unfortunate bc damn these calories. TL;DR does gabapentin cause the munchies, or am I just hungry because it's 1:30am and I have nothing better to do with my time than eat and hang out in the chat room?
  5. Sorry if this is in the wrong forum, but since I am asking about the effect of an AC, it seemed this would be the right place. My neurologist actually had a good idea, and noticed that I hadn't been on gabapentin for a decade. Gabapentin definitely worked for a while, but began to poop out. Still, I think it worked for about two years. Anyway, I am supposed to titrate up to 1800mg with a rise of 300mg every 3 days, if I could tolerate that. I actually am stalling a raise because I think I need another day or two to "master" the side effects from the higher dose, I am *really* sedated. I remember that will pass. But the interesting thing is, as soon as I started on it, my head started getting better. At 300 mg! It has improved with every rise. Right now, my last rise was 3 days ago to 1200mg, and I hadn't had a migraine for 5 days until today. But even then, I took an imitrex (and a nap), and am totally fine, as if nothing had happened. Could 1200mg of gabapentin be therapeutic for migraine? My neuro said if I noticed a big improvement at a lower dose, I should stop there for a while, so I am going to do that. But I realized I have *no* idea what is considered a typical dose for treating migraine (or seizures for that matter). Anyone?
×
×
  • Create New...